×

zbMATH — the first resource for mathematics

Parity of numbers of crossings for complete n-partite graphs. (English) Zbl 0322.05106

MSC:
05C10 Planar graphs; geometric and topological aspects of graph theory
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] GUY R. K.: Crossing numbers of graphs. Graph theory and applications, Springer Lecture Notes in Mathematics 303, 1972, 111-124. · Zbl 0249.05107
[2] HARBORTH H.: Über die Kreuzungszahl vollständiger, n-geteilter Graphen. Math. Nachr. 48, 1971, 179-188. · Zbl 0219.05053
[3] KLEITMAN D. J.: The crossing number of K5,n. J. Combin. Theory 9, 1970, 315-323. · Zbl 0205.54401
[4] KOMAN M.: On the crossing numbers of graphs. Acta Univ. Carolinae, Math. Phys. 10, 1969, 9-46. · Zbl 0256.05103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.